MathSciNet Relay Station
MathSciNet bibliographic data
MR107222 (21 #5947) 54.00
Corson, H. H. Normality in subsets of product spaces. Amer. J. Math. 81 1959 785–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement